# SDR QMLA2012091312151

- Difficulty date: September 13, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N551AM
- Make and model: Snias AS350B3
- Aircraft serial: 4311
- Aircraft time: 2,679 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, PPROXIMATELY 5 MINUTES FROM DESTINATION HEARD A POP ON THE LT SIDE OF THE ACFT.  OPERATIONS SEEMED NORMAL.  ON LANDING, THERE WAS A FAINT RUBBER BURNING ODOR NOTED IN THE AIRCRAFT. DID A NORMAL SHUTDOWN,  INSPECTED THE ACFT AND FOUND NOTHING UNUSUAL.     MECHANIC INSPECTED AND PERFORMED A TEST FLIGHT, COULD NOT REPLICATE.  RETURNED TO BASE WITH NO PROBLEMS.  INSPECTED THE ACFT FOR THE "POP NOISE" ON LT SIDE OF ACFT AND FOUND NO DAMAGE.  INSPECTED ALL ACFT FOR ANY DAMAGE. NONE FOUND, INSPECTED AC BELT AND COMPRESSOR AND NO DEFECTS NOTED, COMPLIED WITH A FLIGHT CHECK TO TRY TO DUPLICATE ODOR AND NO DEFECTS NOTED.  RETURNED ACFT TO SERVICE.
